# SDR UALA2012081004352

- Difficulty date: August 9, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,674 hours, 11,836 cycles
- Engine: Pwa PW4052
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: A4619710001
- Part serial: 377
- Condition: Inoperative
- Location: Stdby Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STBY ALTIMETER VIBRATOR INOPERATIVE.  REPLACED AND OP CHECKED STBY ALT PER MM.
